# SDR 03FDEA00823

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727-200
- Aircraft serial: 21449
- Aircraft time: 46,418 hours, 32,347 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Part serial: 844444
- Condition: Inoperative
- Location: Mlg Up&Down Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF, LANDING GEAR LEVER WOULD NOT RETRACT PAST THE OFF DETENT.   PERFORMED QRH PROCEDURE FOR LANDING GEAR LEVER LATCH FAILED TO RELEASE.    T/S PER 727-200 WDM 32-31-01. OHM CHECKED ENTIRE AIR & GROUND SENSOR CIRCUITS   FROM L/G ACCESSORY RACK PLUG AND CONFIRMED AN OPEN CIRCUIT INSIDE THE AIR   SENSING PROX SWITCH WHEN COMPARED TO A KNOWN NEW SWITCH.     R&R'D THE AIR SENSING PROX SWITCH SENSOR LOCATED ON LT GEAR PER 727-200 MM 32-09-  221-4 & OPS CHECKED AIR GROUND SENSE & LEVER LOCK CIRCUITS PER MM 32-09-221-5 AND   32-31-016-4. AIR SENSE MODE NOW FULLY FUNCTIONAL. LEVER LOCK RELEASES ON TEST &   L/G LEVER MOVES UP.
